MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0067001210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Obstruction/Occlusion (2422)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to one of two devices used in the same patient and procedure.It was reported to boston scientific corporation that a nephromax balloon and a percutaneous access needle were used during a percutaneous nephrolithotomy procedure performed in february 2021.The patient experienced sepsis and dislodgement of nephrostomy tube with obstruction, requiring readmission with left interventional radiology (ir) percutaneous nephrostomy tube and antibiotics.
 
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2021, as no exact date was reported.The complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).
 
Additional Manufacturer Narrative
Correction to block g1 mfr site address 1.Block b3: date of event was approximated to february 1, 2021, as no exact date was reported.Block d4, h4: the complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0306 captures the reportable event of sepsis.Imdrf patient code e2328 captures the reportable event of obstruction.Imdrf impact code f2303 captures the reportable event of medication required.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that a nephromax balloon and a percutaneous access needle were used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2021.The patient experienced sepsis and dislodgement of nephrostomy tube with obstruction, requiring readmission with left interventional radiology (ir) percutaneous nephrostomy tube and antibiotics.

Brand Name
INTRODUCER NEEDLES
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key16369180
Report Number3005099803-2023-00631
Device Sequence Number7993184
Product Code GBO
UDI-Device Identifier08714729077749
UDI-Public08714729077749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0067001210
Device Catalogue Number700-121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale
Patient RaceBlack Or African American